# SDR GTIA2023040337081

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 23,632 hours, 10,587 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES AND HAZE REPORTED FROM CABIN REAR, TURNED OFF PACK #2 STILL HAD FUMES, TURNED OFF PACK 1. ( APU SYSTEM )-PERFORMED INSPECTION AND TEST ON APU PER AMM 49-00-00 NO DEFECT NOTED AND PERFORMED OPS TEST ON PACK #1 & #2  PER AMM 21-61-10 NO DEFECT NOTED AND NO FUMED , APU OPS CHECK IS GOOD THIS CLEAR DMI 2997610-1 MOC NOTIFIED PLACARD REMOVED AC OK FOR SERVICE.
